MAUDE Adverse Event Report: BD CARIBE LTD. BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL; NEEDLE, CONDUCTION, ANESTHETIC

BD CARIBE LTD. BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL; NEEDLE, CONDUCTION, ANESTHETIC
Model Number 405081
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd¿ spinal needle with quincke bevel experienced leakage at the connection site.The following information was provided by the initial reporter: after the procedure block the patient's back with spinal 27g and continue the syringe to inject drug the patient.Found that the drug was dripping directly between the needle joint and the syringe (hub).
 
Additional Manufacturer Narrative
Initial reporter addr 1: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 17-jan-2023.H6: investigation summary photo samples was provided to our quality team for investigation.The photos display the material information as reported, and the photos comply with the specification to color, however, we are not able to confirm the indicated failures therefore we cannot verify the reported issue.A device history review was performed for the reported lot 2129539 and no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Inspections were performed according to procedure and had satisfactory results, product met required specifications for release.Based on our investigation, we cannot identify a definitive root cause at this time.
 
Event or Problem Description

Brand Name
BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15988362
Report Number2618282-2022-00093
Device Sequence Number12287927
Product Code BSP
UDI-Device Identifier30382904050819
UDI-Public30382904050819
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K091758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405081
Device Catalogue Number405081
Device Lot Number2129359
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown